# SDR DALA2021041902285

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 126,091 hours, 18,045 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 184 -ATB - UNABLE TO ENGAGE ANY AUTOPILOT AFTER TAKEOFF. CORRECTIVE ACTION: TROUBLESHOT PER FIM. REPLACED CENTER FLIGHT CONTROL COMPUTER (FCC) AND THE TOTAL AIR TEMP (TAT) PROBE. AFDS TESTS PASSED.
